# SDR SIMA20120905001

- Difficulty date: September 5, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 34,230 hours, 28,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3415 THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPEN & CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED ROLLER ON MAIN FRAME IAW AMM 53-21 -02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
